Weak erections and amphetamines?
Posted Thu Feb 26, 2009 03:49 PM
Almost 2 weeks ago, I drove cross country (San Fransisco to VA) nonstop. My brother and I split the driving, but we both took adderall to stay awake the whole time (about 46 hours of driving). I was up for a total of about 55 or 60 hours before I ever got sleep (a total of 4 20mg pills, spaced at 8 hrs between doses). I had only taken adderall once before, but I've had plenty of ritalin over the years. Prior to this trip, my use was always as prescribed.
While I was on the trip, I noticed that my dick was smaller than normal... kinda shriveled up. It stayed that way most of the time, and I chalked it up to dehydration from the amphetamine use. My mouth was extremely dry as well. I didn't worry about it much because I had experienced similar, but much less severe symptoms in the past. Well, after I got home, my dry mouth and little dick persisted for a day or two... uncomfortable, but still seemed reasonable to me. I could still get an erection, and it looked pretty much normal size, but somewhat weak.
Ever since this trip, my erections have been very weak, and my libido seems quite low. I know I want to have sex, but I don't have that burning desire like normal. To top it off, I'm now prone to go soft in the middle of intercourse ... it seems to take a LOT of stimulation to keep me erect. It's very odd. I've probably only had sex 2 times since I've been back, but both times I had problems. I even experience these symptoms during masturbation.
Anyone have any ideas? I'm starting to get worried, as the rest of my symptoms from the adderall usage have passed. I plan to give it a bit longer, but if this persists, I guess I'll see my doctor. He won't be impressed with my recent use of the drug...
Please let me know if there's a solution or some kind of routine I can do to coax my dick back into proper service. Any help will be greatly appreciated!
Posted Thu Feb 26, 2009 04:11 PM
I don't use any drugs (except for the one-time adderall abuse), and I only drink moderately. I have never had a similar problem in the past.
I have been enjoying this forum for a while now (lurking) -- I'm embarrassed that my first post is asking for help! Thanks for all the great reads, SF!
Posted Thu Feb 26, 2009 11:49 PM
Posted Fri Feb 27, 2009 07:39 AM
Posted Fri Feb 27, 2009 09:15 AM
Posted Sat Feb 28, 2009 07:29 AM
With me I slept the effects away, if it persists I would see someone about it though.
Posted Sat Feb 28, 2009 07:20 PM
fix = time
you could try 5-HTP in the herbal/vitamin section, but mainly you want to preload on that ahead of time.
Posted Tue Mar 03, 2009 04:12 AM
Weak erections that occur because of drugs taken by the man can be easily reversed by stopping the intake of the drug or by prescribing an alternative drug without the side effect of ED.
Posted Tue Mar 03, 2009 09:19 AM